# SDR SWAA2022022238668

- Difficulty date: September 19, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WIGGLE PLATE PHENOLIC STRIP CRACKED NEAR WING STATION 370. (ABOUT 3 FEET OUTBOARD OF #2 FLAP TRACK) / REMOVED AND REPLACED L/H WING REAR SPAR WIGGLE PLATE NEAR WING STATION 370 IAW SRM 57-40-02-0G-0 STEP 4 AND DWG#115A33760 REV - TAG#Z40101
